# SDR DXTA200601255

- Difficulty date: February 21, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 3,997 hours, 2,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 200109332
- Condition: Odor
- Part time: 3,997 hours, 2,505 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER INITIATING DESCENT HEARD A LOUD POP AROUND THE GALLEY AND BRIEFLY SMELLED AN ACRID SMELL.  PAX SAW A BRIEF PUFF OF WHITE SMOKE AROUND THE GALLEY FLOOR.  NO OTHER ABNORMALTIES IN FLIGHT.  AFTER LANDING THERE WAS A SMELL OF BURNING RUBBER IN THE CABIN.  REMOVED ACM.  INSTALLED O/H UNIT.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  ALL WORK PERFORMED IAW CE750 MM CHAPTER 21-51-00.
